The ontogeny of myeloid-stromal synovial tissue niches in rheumatoid arthritis
Elmesmari, A Somma, D MacDonald, L Frew, J Kuczynska, Z Di Mario, C Coletto, L Baruah, S Campobasso, D Simakou, T Philippon, E Tas, S Doohan, M Benvenuto, R Bruno, D Gigante, M Petricca, L Pacucci, V Wei, K McSharry, C Windell, D Pledger, S Davidson, S Coles, M Gessi, M Tough, D D’Agostino, M McInnes, I Dakin, S Buckley, C Alivernini, S Kurowska-Stolarska, M doi:10.1101/2025.10.29.685324
Pandemic-risk-related behaviour change in England from June 2020 to March 2022: the cross-sectional REACT-1 study among over 2 million people
Steyn, N Chadeau-Hyam, M Whitaker, M Atchison, C Ashby, D Cooke, G Ward, H Elliott, P Donnelly, C BMJ Public Health
Ten simple rules for early-career researchers supervising short-term student projects
Crossley, R Maini, P PLoS Computational Biology volume 21 issue 11 (18 Nov 2025) doi:10.1371/journal.pcbi.1013690
Sums of linear transformations
Conlon, D Lim, J Transactions of the American Mathematical Society volume 378 issue 10 7009-7032 (31 Jul 2025) doi:10.1090/tran/9433
Efficient solution and learning of robust factored MDPs
Schnitzer, Y Abate, A Parker, D Proceedings of the 40th Annual AAAI Conference on Artificial Intelligence volume 40 issue 43 36369-36377 (14 Mar 2026) doi:10.1609/aaai.v40i43.40957
Simplified and Generalized Masked Diffusion for Discrete Data
Shi, J Han, K Wang, Z Doucet, A Titsias, M 103131-103167 (01 Jan 2024) doi:10.52202/079017-3277
Preface
Doucet, A Elvira, V Lindsten, F Miguez, J Foundations of Data Science volume 7 issue 4 i-ii (01 Jan 2025) doi:10.3934/fods.2025019
Persistent transcendental Bézout theorems
Buhovsky, L Polterovich, I Polterovich, L Shelukhin, E Stojisavljević, V Forum of Mathematics, Sigma volume 12 (27 Aug 2024) doi:10.1017/fms.2024.49
Persistence modules, symplectic Banach–Mazur distance and Riemannian metrics
Stojisavljević, V Zhang, J International Journal of Mathematics volume 32 issue 07 2150040-2150040 (25 Jun 2021) doi:10.1142/s0129167x21500403
Persistence barcodes and Laplace eigenfunctions on surfaces
Polterovich, I Polterovich, L Stojisavljević, V Geometriae Dedicata volume 201 issue 1 111-138 (14 Aug 2019) doi:10.1007/s10711-018-0383-9
Subscribe to